# SDR USAA920081637

- Difficulty date: September 4, 2008
- Submitted: October 3, 2008
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- Aircraft time: 61,291 hours, 42,002 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT FPBH MAJOR REPAIR EO NR 5300V152 & LOG NR 4352189.  5 INCH CRACK AFT OF BULKHEAD BS178 TO 182, WL226-234, RBL17.  REPAIRED BULKHEAD BS178 TO 182, WL226-234, RBL17 IAW B737 SRM 53-10-08 REPAIR NR 12.
